# SDR SWAA2025042854176

- Difficulty date: March 20, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE FWD SUPPORT ANGLE BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AT AFT CARGO COMPARTMENT.  REPLACED FWD SUPPORT ANGLE (STIFFENER) BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G PARAGRAPH 9; SRM 51-40-02-0G AND DWG: 147A7221 SHEET: 24 REV: -.
